Ask an expert
Question

28 Nov 2005

Using the pill to stop period for a few months
Hi

I am using the pill for medical reasons and wanted to know if it is safe to miss your periods using the pill for a few months. I am just a bit worried because I suffer with blood circulation problems and suppose to be taking 1/4 disprin everyday, but am not.
I am worried about blood clotting because I do notice blood clots during menstruation anyway. Should I be concerned?

Thanking You
L
Answer 301 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Please give more information as to the medical problems for which you are using the Pill. If you are prone to blood clots, the Pill may not be a good idea.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9438 votes
No
68% - 20023 votes
Vote